Realization of symplectic cyclic actions on elliptic surfaces

Hongxia Li


In this paper, we studythe existence of pseudofree, homologically trivial, symplecticcyclic actions $\mathbf{Z}_p$ with order $7<p\leq40$ on ellipticsurfaces $E(n)$. Especially,  we construct the $\mathbf{Z}_{13}$action on $E(n)$ and give the local representations of fixed points.

Full Text: PDF

How to Cite this Article:

Hongxia Li, Realization of symplectic cyclic actions on elliptic surfaces, Advances in Fixed Point Theory, Vol 2, No 4 (2012), 433-441

Copyright © 2012 Hongxia Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office:

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.